MAUDE Adverse Event Report: COVIDIEN (IRVINE) SILVERHAWK BTK; CATHETER, PERIPHERAL, ATHERECTOMY

COVIDIEN (IRVINE) SILVERHAWK BTK; CATHETER, PERIPHERAL, ATHERECTOMY
Catalog Number P4030
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/08/2017
Type of Reportable Event Malfunction
Event or Problem Description
Physician intended to use a silverhawk directional atherectomy device for the treatment of a 20 mm moderately calcified, slightly tortuous lesion in proximal location in the right posterior tibial artery of diameter 3.2 mm.Lesion exhibited 90% stenosis.The device was inspected before use without issue.Device ifu was followed, and prepped without issue.It was reported that the device would not cross the lesion and the cutter mouth would not close once the physician shaved proximal to it.No patient injury reported.

Brand Name
SILVERHAWK BTK
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
COVIDIEN (IRVINE)
9775 toledo way
irvine CA 92618
MDR Report Key6692649
Report Number2183870-2017-00292
Device Sequence Number11011163
Product Code MCW
UDI-Device Identifier00821684074046
UDI-Public00821684074046
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K061188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/19/2019
Device Catalogue NumberP4030
Device Lot NumberA391678
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2017
Initial Report FDA Received Date07/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1